MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CENTRAL VENOUS CATHETER

BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CENTRAL VENOUS CATHETER
Model Number 7711804
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review will be performed.The sample was not returned for evaluation.The investigation is inconclusive for the alleged fracture issue.The root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicated that model 7711804, central venous catheter, alleged experienced fracture.This information was received from a single source.This malfunction involved a patient with no consequences.The patient's age, weight, and gender were not provided.

Brand Name
8.0FR W/-4 VITACUFF PERC
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9602174
Report Number3006260740-2020-00212
Device Sequence Number2927858
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711804
Device Catalogue Number7711804
Device Lot NumberRECX3653
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/17/2020
Patient Sequence Number1